Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Lost the ability to walk suddenly. Have sore thighs. Is it a side effect of drinking?

I was out at the weekend and had 6 or 7 pints in 6 hours - not unusual for me but then I lost the ability to walk and had to be carried home. Sunday and today the from of my thighs are really sore and I am wondering if my drink was spiked ? Could the aching from leg be a side effect ? I m drinking water now to flush my system through.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
its unusual for alcohol to cause sudden paralysis. Alcohol usually causes a peripheral neuropathy which is chronic disease that takes time to develop. However, sudden weakness in, lower limbs need to be evaluated critically with other causes of acute bilateral lower limb weakness in mind. This could range from infectious, traumatic , toxicologic, autoimmune drugs and spinal causes.
Consulting you neurologist for a specialist opinion is most welcome in such situations.
Best regards and pray this helps,
Luchuo, MD.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor